# SDR UALA2012091005075

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 66,219 hours, 11,664 cycles
- Engine: Pwa PW4077
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EQ 4498 NR 1 ENGINE FOUND FASTENERS LOOSE AT THE FOLLOWING LOCATIONS NR 2, 3, 5, 6, 7, 8, 11, 12, 13, 15, 17 AND 18.  REPLACED FASTENERS AT NR 2, 5, 6 AND NR 7 LOCATIONS.  REF ECR CONT OF AMIS ITEM 2192017.  REPLACED REMAINING FASTENERS REF ECRA 5454-01062.  ACCOMPLISH INSPECTION EVERY 94 FLIGHT HOURS INTERVALS STARTING PTT 66219 REF ECRA 5454-01062 PART 2.  ACC PART 3 PERMANENT REPAIR ON OR BEFORE APR-2-2013.
